# SDR SWAA2023090193386

- Difficulty date: August 14, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LINK ASSY AT RAM AIR INLET MECHANISM RT SIDE (2 EA) 2023-508486<[01] REPLACED LINK ASSY AT RAM AIR INLET MECHANISM RT SIDE (2 EA) I.A.W B737-700 DWG 213A3130 SHEET 9 REV. A; SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 ITEM 9 AND AMM 20-50-11-910-801.  TOOL USED TORQUE P/N: QD1R50 S/N: 1018916275 DUE DATE: 05/APR/24.  TORQUE APPLIED: 36 LB-IN.;[02] REPLACED LINK ASSY AT RAM AIR INLET MECHANISM RT SIDE (2 EA) I.A.W B737-700 DWG 213A3130 SHEET 9 REV. A; SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 ITEM 9 AND AMM 20-50-11-910-801.   TOOL USED TORQUE P/N: QD1R50 S/N: 1018916275 DUE DATE: 05/APR/24.   TORQUE APPLIED: 36 LB-IN.
